Cholesterol Lowering Drug Side Effects

Cholesterol Lowering Drug Side Effects

So your doctor has put you or someone you love on cholesterol lower drugs and you are wondering what the side effects are, right?

Well, you have come to the right place.

The truth is cholesterol lowering drugs like lipitor… like every drug… does have side effects so be careful about this.

Well, before I talk about the side effects, I would like to tell you something. A couple of years ago, the doctor told my husband … who was then 50 years old… that he should really take lipitor because his cholesterol was so high. Due to the side effects, I was worried so I did some research about cholesterol and decided to try him on the “all natural” route first.

Well, my husband is 51 years old now and I am happy to say his cholesterol is 181 with triglycerides of only 71. (10 months before, his cholesterol was 254 and his triglycerides were as high as 171.) So, it is possible to lower your cholesterol without taking cholesterol lowering drugs like lipitor. You just have to learn what to take to lower it.

Ok, getting back to the side effects of lipitor.

The common side effects are headache, constipation, diarrhea, gas, upset stomach and stomach pain, rash, muscle and joint pain . The serious side effects are muscle problems which in the long run can lead to kidney problems and kidney failure. This happens often if you are on other medications besides lipitor.

Other serious side effects of lipitor is liver problems. Make sure a doctor does blood tests while you are on it periodically to make sure your liver is not being affected.

Also, please note: If you are pregnant, do NOT take lipitor as it could pass through the breast milk and be dangerous to your baby.

So those are the main side effects of lipitor… and they sound fun, don’t they.